MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-4¿ CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-4¿ CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H403023
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, the stimulator touchscreen showed an "ep-4 is off" error and switched back to the menu screen instead of a screen to pace from.The issue was temporarily resolved by restarting the recording system, stimulator and touchscreen, however the issue recurred.The stimulator was replaced, and the issue was resolved.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.No capa is required; the root cause of the reported issue could not be confirmed to be a manufacturing, design, or quality system related occurrence.The reported issue will continue to be monitored for trends and reviewed in qdr (quality data review).Based on the information received, the cause of the reported output issue and subsequent delay remains unknown.

Brand Name
EP-4¿ CARDIAC STIMULATOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17860243
Report Number2184149-2023-00199
Device Sequence Number20260035
Product Code JOQ
UDI-Device Identifier05414734030236
UDI-Public05414734030236
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH403023
Device Catalogue NumberH403023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer10/23/2023
Not provided
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date10/23/2023
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown